advertisement
Question
Posted by: Agie | 2007/05/19

Triphasil en hart

Doc, ek het vandag met Triphasil begin. Kry hartkloppings, sukkel om te fokus, hoofpyn. Ek het floppy valve. Wat gaan aan? Moet ek pil stop?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Agie
Dis onwaarskynlik van die Triphasil - dalk het jy 'n bietjie van 'n virusinfeksie onder lede. Hou eers aan met die pilletjie vir eers - as jy regtig sleg voel laat jou GP eers kyk.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement